# SDR CALA2023122003674

- Difficulty date: December 14, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SHEAR PLATE HAS CORROSION LOC. BET FR 69-FR 70, Y1210. W/C:78398 REMOVED AND REPLACED AFT CABIN FLOOR SHEAR PLATE BET FR 69-FR70 I AW SRM 51-42-11,
